Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

High blood pressure, headache, tingling cheek. Prescribed Verapamil. What should I do?

Hello I recently went to doctor my blood pressure was extremely high at the time I had headache and my left cheek is tingling off and on for about a week now since my dr appt didn t think it was a big deal so I didn t mention to my dr but was prescribed verapamil 240mg and furosemide 40mg even though my bp is do wn/normal I am stil getting the tingling in my face....what should I do
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Stop furosemide it may trigger dyselectrolytemia!
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor